A finite sample correction for the variance of linear efficient two-step GMM estimators

F Windmeijer

Research output: Contribution to journalArticle (Academic Journal)peer-review

2435 Citations (Scopus)
Translated title of the contributionA finite sample correction for the variance of linear efficient two-step GMM estimators
Original languageEnglish
Pages (from-to)25 - 51
Number of pages27
JournalJournal of Econometrics
Volume126 (1)
DOIs
Publication statusPublished - May 2005

Bibliographical note

Publisher: Elsevier

Cite this